Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Even after taking Prednisalone Injection why is my sister not getting relief from SLE disease ?

my sister AGE-29,HEIGHT-5.3,WEIGHT-47 SHE IS SUFFERING FROM SLE DISEASE,SHE IS BEING TREATED BY NEUROLOGIST DR.ACHAL SIPAHA,WHO GAVE PREDNISALONE INJECTION FOR RELIEF AND OTHER STEROIDEL DRUGS,PLS SUGGEST SUITABLE TREATMENT
Asked On : Wed, 8 Jun 2011
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
General & Family Physician 's  Response
Hello Raksha, Welcome to HealthcareMagic Forum.
It is also called as LUPUS, which is a chronic inflammatory disease that occurs when her body's immune system attacks her own tissues and organs. Inflammation caused by lupus can affect joints, skin, kidneys, blood cells, heart and lungs. You haven't mentioned what exactly are her symptoms? Kindly don't worry as With treatment, most people with lupus can lead active lives. Let her take the medicines as directed by her Doctor and go for regular follow up. She is on right type of medication as Prednisolone decreases the Immunity giving her relief from her symptoms.
In addition to sticking to her treatment plan, she should get adequate rest and eat healthy nutritious balanced diet which should include fresh fruits and Green Leafy vegetables. She should exercise regularly and Maintain a healthy weight, avoid stress and Practice relaxation techniques like Yoga and Meditation. Because ultraviolet light can trigger a flare, she should wear protective clothing, such as a hat, long sleeved shirt and long pants, and use sunscreens with a sun protection factor (SPF) of at least 15 every time she goes outside.

I Wish her Good Health, Take Care.
Answered: Wed, 8 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor